# SDR CALA0200312

- Difficulty date: May 21, 2002
- Submitted: May 22, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Part number: 5955455508
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON CONTROL TAB UPPER SURFACE GOUGED.  REMOVED, REPAIRED, AND BALANCED CONTROL TAB PER MM 27-10-02, SRM 51-70-1, AND SRM 57-50-1.  REINSTALLED PER MM 27-10-02.
